uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Maximal clades in random binary search trees
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: The Electronic Journal of Combinatorics, ISSN 1097-1440, E-ISSN 1077-8926, Vol. 22, no 1, P1.31Article in journal (Refereed) Published
Abstract [en]

We study maximal clades in random phylogenetic trees with the Yule Harding model or, equivalently, in binary search trees. We use probabilistic methods to reprove and extend earlier results on moment asymptotics and asymptotic normality. In particular, we give an explanation of the curious phenomenon observed by Drmota, Fuchs and Lee (2014) that asymptotic normality holds, but one should normalize using half the variance.

Place, publisher, year, edition, pages
2015. Vol. 22, no 1, P1.31
National Category
URN: urn:nbn:se:uu:diva-247386ISI: 000349543000011OAI: oai:DiVA.org:uu-247386DiVA: diva2:796941
Available from: 2015-03-20 Created: 2015-03-18 Last updated: 2016-02-17Bibliographically approved

Open Access in DiVA

No full text

Other links


Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Probability Theory
In the same journal
The Electronic Journal of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 177 hits
ReferencesLink to record
Permanent link

Direct link